Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A better proof of the Goldman–Parker conjecture

Richard Evan Schwartz

Geometry & Topology 9 (2005) 1539–1601
Bibliography
1 S Anan’in, H Grossi, N Gusevskii, Complex hyperbolic structures on disc bundles over surfaces, preprint (2003)
2 D B A Epstein, Complex hyperbolic geometry, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 93 MR903851
3 E Falbel, J R Parker, The moduli space of the modular group in complex hyperbolic geometry, Invent. Math. 152 (2003) 57 MR1965360
4 W M Goldman, Complex hyperbolic geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1999) MR1695450
5 W M Goldman, J R Parker, Complex hyperbolic ideal triangle groups, J. Reine Angew. Math. 425 (1992) 71 MR1151314
6 R E Schwartz, Ideal triangle groups, dented tori, and numerical analysis, Ann. of Math. $(2)$ 153 (2001) 533 MR1836282
7 R E Schwartz, Degenerating the complex hyperbolic ideal triangle groups, Acta Math. 186 (2001) 105 MR1828374
8 R E Schwartz, Spherical CR geometry and Dehn surgery, Annals of Mathematics Studies 165, Princeton University Press (2007) MR2286868
9 R E Schwartz, An interactive proof of the Goldman–Parker conjecture, Java applet (2004)
10 S Wolfram, The Mathematica book, Wolfram Media, Champaign, IL (1999) MR1721106